# SDR UIEA200700079

- Difficulty date: February 16, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N418MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32840
- Aircraft time: 18,171 hours, 2,789 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 65B1091685
- Condition: Damaged
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WAC, FOUND BOTH LEFT HAND AND RIGHT BODY GEAR SHOCK STRUT DOORS WITH IMPACT DAMAGE.  LEFT AND RIGHT SHOCK STRUT DOORS REMOVED IAW TASK 32-14-05-004-001, DOORS LOADED IN A/C HOLD.  A/C CLEARED FOR FERRY FLIGHT FROM AKL-SYD PER SPECIAL FLIGHT PERMIT AND CDL 32-14-1, RESTRICTED GEAR DISPATCH SWITCH SELECTED TO GEAR DOWN DISPATCH, DMI M07-015.  SERVICEABLE BODY GEAR SHOCK STRUT DOORS INSTALLED AS PER AMM 32-14-05.
